# SDR 9510682289

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289US
- Make and model: Boeing 727251
- Aircraft serial: 21377
- Engine: Pwa JT8D15
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Transmitter
- Part number: LG80A6
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 5,186 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

NR 2 EPR INDICATION DETERIORATED ON TAKEOFF.  TAKEOFF WAS ABORTED.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED THE ENGINE AND PLACED THE NR 2 EPR SYSTEM ON M.E.L.  AIRCRAFT CONTINUED IN SERVICE.  THE EPR TRANSMITTER WAS SUBSEQUENTLY REPLACED.  THE SYSTEM OPERATION RETURNED TO NORMAL.
